| Model Number |
04.01.0120 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
02/06/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 3 months from the primary, the patient came in due to a dislocation of the humerus and glenosphere and the cause of the dislocation is unknown.The surgeon performed a swap of the hc liner d 36/+3 to a constrained e-cross d 36/+3 liner.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 10 february 2026.Reverse shoulder system 04.01.0120 humeral reverse hc liner d 36/+3mm (k170452) lot 2429908: (b)(4) items manufactured and released on 24-feb-2025.Expiration date: 10-feb-2030.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Reverse shoulder system 04.01.0169 glenosphere - d 36x24.5 (k170452) lot 2512148: (b)(4) items manufactured and released on 21-jun-2025.Expiration date: 06-jun-2030.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: implant dislocation is a possible literature-described adverse event after primary joint arthroplasties and causes are often unknown.There is no indication that any potential issue with the device may have caused or contributed to the event.No previous case has been addressed to a device design or manufacturing related root cause.